# SDR REXA2018071100607

- Difficulty date: July 8, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 24,234 hours, 24,658 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Not Seated
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRANCE DOOR 'EXIT' LIGHT INOP. FOUNBD PIN IN WIRING NOT INSTALLED ALL OF THE WAY CAUSING DISRUPTION IN ELECTRICITY. REINSTALLED PIN AND OPS CHECKED GOOD IAW AMM 33-51-10.
